# SDR AMTA200300526

- Difficulty date: April 18, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED TRACK LIGHT AT LAST ROW INOPERATIVE.  REPLACED EMERGENCY TRACK LIGHT ASSEMBLY, CHECKS GOOD.  REF MM 33-51-11.  (M)
